Jump to content

Photo
- - - - -

Please Help! Doxycycline Help Please!


4 replies to this topic

#1 Tike77

Tike77

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 0
About Me
  • Gender:Female
  • Joined: 13-January 12

Posted 31 January 2012 - 06:15 PM

My derm. Prescribed me doxycycline he said take one 1 100mil. For one week then go to taking it 3 days a week. And my acne is serious on my back hows this 3 day a week thing gona work. Im scared hes gona try accutane. If it takes 3 weeks for anti bodics to start workin i dont see how 3 days a week will help. Hes the only derm i found to tak my insurance and i dont trust him. Accutane scares me and he said its the only cure i fear takin it in summer how can i spay tan if im peeling and my hair isnt healthy accutane gona mak it fall out. Any help?

#2 dmb41

dmb41

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 136
    Likes: 18
About Me
  • Gender:Male
  • Location:Chicago, IL
  • Joined: 12-September 11

Posted 31 January 2012 - 09:31 PM

It can take a while for oral antibiotics to work, I've just 4 weeks today, and am starting to see general improvement. Last week, I would of thought they aren't working. Just stick it out for at least another 5 weeks.

#3 Tike77

Tike77

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 0
About Me
  • Gender:Female
  • Joined: 13-January 12

Posted 13 February 2012 - 12:36 AM

Have you been taking them everyday?? What im worried about is that he said to take 100 mil once a day for a week then go down to takin it 3 days a week. Shouldnt i be takin it everyday??

#4 HapaMommy

HapaMommy

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 157
    Blog Entries: 1
    Likes: 9
About Me
  • Gender:Female
  • Location:Colorado
  • Interests:Karaoke, dancing (hip hop, African), cardio (sculpting, kickboxing), dogs, kids.
  • Joined: 11-February 12

Posted 13 February 2012 - 11:25 AM

I had mild but stubborn acne on my forehead and I was supposed to take doxy for a month. It went away after only one week of use. Maybe he wants to it the acne hard for the first week and just 3 times a week after for maintenance. I wouldn't mind doing that because the side effects are harsh and continued use could cause resistance for your acne. It makes you feel like you have the touch of the stomach flu and then you are photosensitive. I recommend following the meds as prescribed and ask to have to ramped up to daily if you don't see the desired results after a few weeks. Also, try using refrigerated probiotics to counteract stomach irritation. Good luck!

#5 Tike77

Tike77

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 0
About Me
  • Gender:Female
  • Joined: 13-January 12

Posted 14 February 2012 - 10:47 PM

Thankyou very much for your reply.. that sounds good for me!! Thanks again.



Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users